# SDR C2XA97BT055

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26826
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- System (JASC): 7170 · Engine Drains
- Part: Drain Line
- Part number: S7171004101300
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BTV - DURING 1A INSPECTION WHILE COMPLETING FCD 7200-01007, FOUND NR 1 ENGINE REAR COMBUSTION CHAMBER DRAIN LINE CRACKED.  REMOVED AND REPLACED DRAIN LINE.  (X)
